# SDR RAIA0003019

- Difficulty date: March 27, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 9,118 hours, 9,865 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Part time: 7,827 hours, 8,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 6156 - AFTER TAKEOFF RIGHT ENGINE OIL PRESSURE GAUGE WENT TO ZERO.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.
